MathSciNet Relay Station
MathSciNet bibliographic data
MR2175295 93D20 (34K20 92D25)
Chen, Fengde Global asymptotic stability in $n$-species non-autonomous Lotka-Volterra competitive systems with infinite delays and feedback control. Appl. Math. Comput. 170 (2005), no. 2, 1452–1468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement